I have been on Latuda 40mg for about a month …its a good med causes less sedation than risperdal and is well tolerated but it causes erectile dysfunction which is the worst part. Anyone on latuda wanna share their experience???
I’m on 80s and find myself with akathisia. Symptoms wise though it’s a great medication. Works really well on the hallucinations.
I’ve also been on latuda for about a month or so.
I’m on only 20 or 40 mg .
Before then I was on olanzapine.
Olanzapine worked well I think and let me sleep well.
I wonder if latuda is much more activating for me.
At moments almost “speeded”
.yet now im calm n feeling peaceful.
I wake up a lot earlier now.
It’s only been a month but I think overall im pretty good.
IMaybe taking a break from dance cause feel attacked n gym cause think they lied but I still manage to be bit active.
I work three hours week.
Go riding two days week and on treadmill 20 minute jogs.
I manage to live my life n shower n eat etc but I’m not cooking lately cause I have lite n easy .
I feel pretty good this moment in time.
Apparently latuda is not supposed to make you gain weight or its uncommon.
My pschychiatrist reccomended it for such a reason .
I’ve not lost any weight on it though.yet.
I’ve not been sexually active n don’t masturbate so can’t say how it’s affected my sex life.
I know I could get aroused on olanzapine n think I can get aroused on latuda too.hope so.think so.
That’s my experience so far.
Good wishes to n for you.
Have you spoken with your dr about erectile dysfunction.
Maybe action can be taken.
I am getting tired of the erectile dysfunction, well the wife sure is. Thinking of going off of it and upping my Wellbutrin.
no i havent yet but I will speak to him soon …good to hear that you are doing well with latuda …exercise defintely helps I agree…thnks for sharing your experience…all the best to u too
I’ve been on Latuda 100 MG for a year now. I started talking to myself a lot. I move my mouth but usually people can not hear me. It makes me a little lazy too. I lack motivation.
Now I combined it with wellbutrin and I see an improvement. But no other serious side effects. I am also sleeping very well.